On an Integral-Type Operator from Mixed Norm Spaces to Zygmund-Type Spaces on the Unit Ball

Yong Min LIU, Yan Yan YU

Acta Mathematica Sinica, Chinese Series ›› 2013, Vol. 56 ›› Issue (3) : 381-390.

PDF(474 KB)
PDF(474 KB)
Acta Mathematica Sinica, Chinese Series ›› 2013, Vol. 56 ›› Issue (3) : 381-390. DOI: 10.12386/A2013sxxb0037
Articles

On an Integral-Type Operator from Mixed Norm Spaces to Zygmund-Type Spaces on the Unit Ball

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2013, 56(3): 381-390 https://doi.org/10.12386/A2013sxxb0037

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(474 KB)

Accesses

Citation

Detail

Sections
Recommended

/